# SDR SWAA2025090309810

- Difficulty date: August 30, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 29,888 hours, 14,887 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD AND AFT FLIGHT ATTENDANT STATION EMERGENCY FLASHLIGHTS INOP.   R&R FWD AND AFT FLIGHT ATTENDANT STATION EMERGENCY FLASHLIGHT BATTERIES PER CMM 25-60-02.
